- -

Applied General Topology - Vol 23, No 1 (2022)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Applied General Topology - Vol 23, No 1 (2022)


Tabla de contenidos

  • Some classes of topological spaces related to zero-sets
  • Representations of bornologies
  • Some fixed point results for enriched nonexpansive type mappings in Banach spaces
  • Investigation of topological spaces using relators
  • On certain new notion of order Cauchy sequences, continuity in (l)-group
  • Beyond the Hausdorff metric in digital topology
  • Closed ideals in the functionally countable subalgebra of C(X)
  • On w-Isbell-convexity
  • Fixed point index computations for multivalued mapping and application to the problem of positive eigenvalues in ordered space
  • Fixed point results with respect to a wt-distance in partially ordered b-metric spaces and its application to nonlinear fourth-order differential equation
  • Topological transitivity of the normalized maps induced by linear operators
  • Common new fixed point results on b-cone Banach spaces over Banach algebras
  • Boyd-Wong contractions in F-metric spaces and applications
  • Some generalizations for mixed multivalued mappings
  • Topologically mixing extensions of endomorphisms on Polish groups
  • Selection principles: s-Menger and s-Rothberger-bounded groups
  • Topological Krasner hyperrings with special emphasis on isomorphism theorems
  • Numerical reckoning fixed points via new faster iteration process
  • Alexandroff duplicate and βκ

Recent Submissions

View more